zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Higher order semipositone multi-point boundary value problems on time scales. (English) Zbl 1198.34193
Summary: The authors obtain some existence criteria for positive solutions of a higher order semipositone multi-point boundary value problem on a time scale. Applications to some special problems are also discussed. This work extends and complements many results in the literature on this topic.

34N05Dynamic equations on time scales or measure chains
34B18Positive solutions of nonlinear boundary value problems for ODE
Full Text: DOI
[1] Hilger, S.: Analysis on measure chains--a unified approach to continuous and discrete calculus, Results math. 18, 18-56 (1990) · Zbl 0722.39001
[2] Bohner, M.; Peterson, A.: Dynamic equations on time scales, an introduction with applications, (2001) · Zbl 0978.39001
[3] , Advances in dynamic equations on time scales (2003) · Zbl 1025.34001
[4] Anderson, D. R.; Avery, R.; Henderson, J.: Existence of solutions for a one-dimensional p-Laplacian on time scales, J. difference equ. Appl. 10, 889-896 (2004) · Zbl 1058.39010 · doi:10.1080/10236190410001731416
[5] Han, W.; Jin, Z.; Kang, S.: Existence of positive solutions of nonlinear m-point BVP for an increasing homeomorphism and positive homomorphism on time scales, J. comput. Appl. math. 233, 188-196 (2009) · Zbl 1179.34107 · doi:10.1016/j.cam.2009.07.009
[6] Kaufmann, E. R.: Positive solutions of a three-point boundary value problem on a time scale, Electron. J. Differential equations 82, 1-11 (2003) · Zbl 1047.34015 · emis:journals/EJDE/Volumes/2003/82/abstr.html
[7] Kong, L.; Kong, Q.: Positive solutions for nonlinear m-point boundary value problems on a measure chain, J. difference equ. Appl. 9, 615-627 (2003) · Zbl 1037.34015 · doi:10.1080/10236100309487539
[8] Sang, Y.; Su, H.; Xu, F.: Positive solutions of nonlinear m-point BVP for an increasing homeomorphism and homomorphism with sign changing nonlinearity on time scales, Comput. math. Appl. 58, 216-226 (2009) · Zbl 1215.34120 · doi:10.1016/j.camwa.2009.03.106
[9] Sun, H.: Triple positive solutions for p-Laplacian m-point boundary value problem on time scales, Comput. math. Appl. 58, 1736-1741 (2009) · Zbl 1197.34180 · doi:10.1016/j.camwa.2009.07.083
[10] Zhu, Y.; Zhu, J.: The multiple positive solutions for p-Laplacian multipoint BVP with sign changing nonlinearity on time scales, J. math. Anal. appl. 344, 616-626 (2008) · Zbl 1145.34016 · doi:10.1016/j.jmaa.2008.02.032
[11] A. Dogan, J.R. Graef, L. Kong, Higher order singular multi-point boundary value problems on time scales (submitted for publication). · Zbl 1223.34122 · doi:10.1017/S0013091509001643
[12] Aris, R.: Introduction to the analysis of chemical reactors, (1965)
[13] Agarwal, R. P.; Grace, S. R.; O’regan, D.: Semipositone higher-order differential equations, Appl. math. Lett. 17, 201-207 (2004) · Zbl 1072.34020 · doi:10.1016/S0893-9659(04)90033-X
[14] Anuradha, V.; Hai, D. D.; Shivaji, R.: Existence results for superlinear semipositone bvp’s, Proc. amer. Math. soc. 124, 757-763 (1996) · Zbl 0857.34032 · doi:10.1090/S0002-9939-96-03256-X
[15] Graef, J. R.; Kong, L.: Positive solutions for third order semipositone boundary value problems, Appl. math. Lett. 22, 1154-1160 (2009) · Zbl 1173.34313 · doi:10.1016/j.aml.2008.11.008
[16] Lan, K. Q.: Positive solutions of semi-positone Hammerstein integral equations and applications, Commun. pure appl. Anal. 6, 441-451 (2007) · Zbl 1134.45005 · doi:10.3934/cpaa.2007.6.441
[17] Ma, R.: Existence of positive solutions for superlinear semipositone m-point boundary value problems, Proc. edinb. Math. soc. 46, 279-292 (2003) · Zbl 1069.34036 · doi:10.1017/S0013091502000391 · http://journals.cambridge.org/bin/bladerunner?REQUNIQ=1087480707&REQSESS=3723236&118000REQEVENT=&REQINT1=163425&REQAUTH=0
[18] Zhang, X.; Liu, L.; Wu, Y.: Positive solutions of nonresonance semipositone singular Dirichlet boundary value problems, Nonlinear anal. 68, 97-108 (2008) · Zbl 1135.34016 · doi:10.1016/j.na.2006.10.034
[19] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988) · Zbl 0661.47045